Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-30-2008, 10:16 PM
kimberlieo kimberlieo is offline
Junior Member
 
Join Date: Jul 2008
Posts: 1
Default Effects of Going off Yasmin

I recently decided to go off Yasmin as my husband and I have been talking about having a baby. I took Yasmin for over 4 years and wasn't sure what would happen. After reading a ton of postings from women who went off it I got really worried. Some of the side effects sounded traumatic. I just wanted to let people out there know that everyone is different. I have been off the pill for 18 days and have had no symptoms. I had a little cramping a few days after my period had ended - but that was it. I feel like I have more energy, and although I didn't think I was moody before - I feel like I am in a good mood all the time. I haven't gained any weight - at least not that I have noticed. My skin doesn't seem to be having any problems either. But I tend to get one or two pimples right around my period - so we will see. I know it is still early days - but so far so good!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:33 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.